# SDR OZTA2014FA0000044

- Difficulty date: January 15, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258627
- Aircraft time: 5,599 hours, 3,953 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 5,298 hours, 3,790 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 700
- Part time: 5,599 hours, 3,953 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PRIMARY LANDING GEAR DOWN, INDICATOR FAILURE GEAR LIGHTS CIRCUIT BREAKER TRIPPED & "FLT ANN." CIRCUIT BREAKER TRIPPED.  TROUBLESHOT SYSTEM AND FOUND WIRES CHAFED IN THE CIRCUIT FOR THE RT PRIMARY GEAR DOWN LOCK SWITCH AND FOUND THE SECONDARY DOWN LOCK SWITCH OUT OF TOLERANCE.  REPLACED PRIMARY AND SECONDARY DOWN LOCK SWITCHES AND WIRING IAW MM 32-30-01.  ACCOMPLISHED OPS CHECKS AND GEAR SWINGS WITH NO DEFECTS NOTED.
